# SDR AALA202204080301

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737-8
- Aircraft serial: 44481
- Aircraft time: 3,102 hours, 1,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW SEAT 15F EXIT LIGHT COVER FELL OFF. REINSTALLED COVER.
